| Model Number |
N/A |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported that when inserting the needle into the needle guide, the plastic piece of the needle guide hasn't been fully perforated, so the rn has to advance the needle guide and jam it through to open the slit of the needle guide.This is causing plastic particles to get stuck in the needle that they ultimately have to insert into the patient.No other information was provided.